# SDR DALA2016120609728

- Difficulty date: December 5, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 40,313 hours, 33,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Bs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 GALLEY LOWER INBOARD AFT FLOOR MOUNT IS DAMAGED AT BS 160, RBL 8.  FOUND OUT OF LIMITS. DRILLED NEW MOUNT FITTING IAW SRM 53-00-01 AND DWG STR110A0003, REV A.
